| Model Number |
000718 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, however a photo was provided.The company is still investigating the issue at this time.The device is labeled for single use.
Event or Problem Description
This report summarizes one(1) malfunction event.A review of the events indicated that model 000718 feeding device reported that the button gastrostomy replacement feeding tube was allegedly digging into the patient's skin.It was further reported that the health care provider suggested to place gauze between the tube and skin; however, the caregiver stated this was not possible.This report was received from one source.This event involved one patient with no reported patient injury.
Event or Problem Description
This report summarizes one(1) malfunction event.A review of the events indicated that model 000718 feeding device reported that the button gastrostomy replacement feeding tube allegedly experienced improper or incorrect procedure or method.This report was received from one source.This event involved one patient with no reported patient injury.Patient age, weight, and gender were not provided.
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, however eight electronic photos were provided for review.The investigation is inconclusive for the device digging into the patient¿s skin.The photos showed a tri-funnel device inserted into the patient.The external bolster was visible in the stoma.Redness on the patient¿s skin was observed near the stoma and on part of the skin in the vicinity of the stoma.However, the exact clinical circumstances of the patient and the device are not fully known.The definitive root cause could not be determined based upon available information.The device is labeled for single use.